MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LIGACLIP*EXTRA TITANIUM CLIPS; CLIP, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. LIGACLIP*EXTRA TITANIUM CLIPS; CLIP, IMPLANTABLE
Catalog Number LT400
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Only event year known: 2018.As a lot/batch was not provided, a device history could not be performed.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.What procedure were they performing? was the clip malformed, not closing completely? how was the procedure completed? was there any patient consequence? if yes, please explain the patient consequence? how was the patient consequence resolved? was the lc800 base being used with the cartridge? what applier was being used?.
 
Event or Problem Description
The clips do not close properly with consequent issue for the hemostasis.Procedure is unknown.

Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key7669251
Report Number3005075853-2018-11160
Device Sequence Number829085
Product Code FZP
UDI-Device Identifier20705036012839
UDI-Public20705036012839
Combination Product (Y/N)N
PMA/510(K) Number
K830503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLT400
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/20/2018
Initial Report FDA Received Date07/09/2018
Patient Sequence Number1